# SDR ASAA2014051907865

- Difficulty date: May 19, 2014
- Submitted: May 22, 2014
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 30,145 hours, 8,860 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Shaft
- Part number: 213A713337
- Condition: Damaged
- Location: Ram Air Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE INBD LINK ON RAM AIR INLET DOOR DEFLECTOR SHAFT ASSY IS DAMAGED.  LT SIDE INBD LINK ON RAM AIR INLET DEFLECTOR DOOR SHAFT IS DAMAGED AND APPEARS TO BE CORRODED.  ACFT GROUNDED.  REPLACED RT RAM AIR INLET DEFLECTOR DOOR SHAFT ASSY AND LINKS REF AMM 21-51-22-000-802 & 21-51-22-400-802.  REPLACED LT INBD RAM AIR INLET DOOR LINK, REF MM 27-51-22-400-802.
